DOI 10.2169/internalmedicine.49.2830
Drug-induced eosinophilic pneumonia with pulmonary alveolar hemorrhage caused by benzbromarone.
Аннотация
A 51-year-old man was admitted to our hospital with cough, hemosputum, dyspnea and chest pain. Chest high-resolution computed tomography (HRCT) revealed diffuse ground-glass opacities in both lungs with peripheral predominance. Bronchoalveolar lavage fluid was fresh-bloody and analysis indicated an increase in the eosinophil proportion. Benzbromarone-induced lymphocyte stimulation test was positive. Therefore, the patient was diagnosed as having drug-induced eosinophilic pneumonia with pulmonary alveolar hemorrhage caused by benzbromarone. After discontinuation of benzbromarone and administration of corticosteroids, chest HRCT images and respiratory manifestation improved. Here, we report this rare case of benzbromarone-induced eosinophilic pneumonia with pulmonary alveolar hemorrhage.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.